# SDR FDEA200909093272

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1280, STR 11L TO 12L FRAME DOUBLER GOUGED.    REPAIR DOUBLERS FABRICATED IAW SRM 53-00-07 REPAIR 1 REV. 98. REPAIR DOUBLERS REMOVED AND REPLACED IAW SRM 53-00-07 REPAIR 1 REV. 98.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
